MathSciNet Relay Station
MathSciNet bibliographic data
MR522265 (80g:20057) 20G40
Kantor, William M. Subgroups of classical groups generated by long root elements. Trans. Amer. Math. Soc. 248 (1979), no. 2, 347–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement